# SDR AALA2020071109008

- Difficulty date: July 9, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 9,062 hours, 3,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS LOW.  CHARGED L1 DOOR ASSIST BOTTLE TO SERVICEABLE LIMITS PER AMM TASK 52-00-00-614-001, NO LEAKS, OKAY FOR SERVICE.
